# SDR XNOA01089

- Difficulty date: November 23, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O R-1 WINDOW PANE CRACKED. REMOVED & REPLACED R-1 WINDSHIELD AS REQ IAW B727 ENA MM REF 56-11-11. NO OTHER DEFECTS NOTED AT THIS TIME.
